# SDR SWIA202266380

- Difficulty date: June 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK IN FRAME 89 BELOW SHEAR CLIP BETWEEN STRINGERS 28R - 27R.     (C-CHECK RO 8/29/2022)    REPAIRED FR89 BETWEEN STGRS 27R-28R. REF ETD 2022-170-022186. SEE CONTINUATION FOR WORK PERFORMED. SEE CAMP # 25042797 FOR PRESSURIZATION CHECK. REPAIR PARTS WEIGH 78.4G, ASSET# SH4-61127 DUE 3-28-23. NO CHANGE TO WEIGHT AND BALANCE.
